# SDR FDEA2019110752867

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2551027600100
- Part serial: NSN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK: MAIN WHEEL WELL FLOORBOARD PANEL 147AF MISSING EDGE FILLER REPLACED MISSING EDGE FILLER ON MAIN WHEEL WELL FLOORBOARD PANEL #147AF IAW   SRZ-25-005 REV: R  MAJOR REPAIR  REMOVED DOT
